Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feel electrical shock in upper left body, radiating to left arm. Cause for this symptoms?

Occasionally I have an electrical shock type feeling that starts in the upper left area of my body (between my shoulder and breast ) and radiates down my left arm and my left side. I am 60 years old, overweight , but in good health (just had an exam). I can remember getting these as a teenager, but the one I had last night was particuarly painful. I had gotten up from the couch and was rinsing dishes out in the sink -- nothing strenous.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
it may be due to compression of some nerve from neck/shoulder region-heavy weight, wrong postures, thick mattress are the causes. since u have it from teenage u may be having "cervical rib" or some other variant in spine. These things may be missed in routine checkup if u don't report them to dr.
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor